Matches in DBpedia 2015-10 for { <http://doi.org/10.1037/0003-066x.32.2.129> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- 0003-066x.32.2.129 doi "10.1037/0003-066x.32.2.129".
- 0003-066x.32.2.129 first1 "D".
- 0003-066x.32.2.129 isCitedBy David_Shakow.
- 0003-066x.32.2.129 issue "2".
- 0003-066x.32.2.129 journal "American Psychologist".
- 0003-066x.32.2.129 last1 "Shakow".
- 0003-066x.32.2.129 pages "129–139".
- 0003-066x.32.2.129 title "Segmental set: The adaptive process in schizophrenia".
- 0003-066x.32.2.129 volume "32".
- 0003-066x.32.2.129 year "1977".